I use Retin-A around 3 times a week right now; is this something I should stop doing, and if so how long before the procedure?

Long-term, daily retinoid users are advised to discontinue using the product for at least a month especially near the areas where the work will be done because it stimulates the skin to shed at a much faster rate which in some skin can impede the pigment from taking. This is not as much an issue for those who use retinoids infrequently or use OTC products with small amounts of active ingredient. Unless your skin is visibly exfoliating, irritated and/or inflammed, it should be fine to discontinue retinoid-containing products 2 weeks in advance.

Keep in mind that subsequent regular use of any exfoliating and/or skin lightening products including those containing retinoids (e.g., Retin-A, tretinoin, retinol, retinaldahyde), alphahydroxy acids (e.g., glycolic, lactic), betahydroxy acids (e.g., salicylic), vitamin C, hydroquinone near the treated areas may also cause color to strip and fade away faster.

 

JuvEssentials Driving Directions

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.